Yang Xinmin
Yang Xinmin
Chongqing Normal University
Verified email at cqnu.edu.cn - Homepage
Title
Cited by
Cited by
Year
On properties of preinvex functions
XM Yang, D Li
Journal of Mathematical Analysis and Applications 256 (1), 229-241, 2001
2332001
Generalized invexity and generalized invariant monotonicity
XM Yang, XQ Yang, KL Teo
Journal of Optimization Theory and Applications 117 (3), 607-625, 2003
2202003
Near-subconvexlikeness in vector optimization with set-valued functions
XM Yang, D Li, SY Wang
Journal of Optimization Theory and Applications 110 (2), 413-427, 2001
1912001
Characterizations and applications of prequasi-invex functions
XM Yang, XQ Yang, KL Teo
Journal of Optimization Theory and Applications 110 (3), 645-668, 2001
1592001
On E-convex sets, E-convex functions, and E-convex programming
XM Yang
Journal of Optimization Theory and Applications 109 (3), 699, 2001
1252001
Semistrictly preinvex functions
XM Yang, D Li
Journal of Mathematical Analysis and Applications 258 (1), 287-308, 2001
1012001
Some remarks on the Minty vector variational inequality
XM Yang, XQ Yang, KL Teo
Journal of Optimization Theory and Applications 121 (1), 193-201, 2004
922004
Theorems of the alternative and optimization with set-valued maps
XM Yang, XQ Yang, GY Chen
Journal of Optimization Theory and Applications 107 (3), 627-640, 2000
822000
Non-differentiable second order symmetric duality in mathematical programming with F-convexity
XM Yang, XQ Yang, KL Teo
European Journal of Operational Research 144 (3), 554-559, 2003
772003
Criteria for generalized invex monotonicities
XM Yang, XQ Yang, KL Teo
European Journal of Operational Research 164 (1), 115-119, 2005
762005
Higher-order generalized convexity and duality in nondifferentiable multiobjective mathematical programming
XM Yang, KL Teo, XQ Yang
Journal of mathematical analysis and applications 297 (1), 48-55, 2004
742004
A matrix trace inequality
XM Yang, XQ Yang, KL Teo
Journal of Mathematical Analysis and Applications 263 (1), 327-331, 2001
682001
On second-order symmetric duality in nondifferentiable programming
SH Hou, XM Yang
Journal of Mathematical Analysis and Applications 255 (2), 491-498, 2001
642001
Three kinds of generalized convexity
XM Yang, SY Liu
Journal of Optimization Theory and Applications 86 (2), 501-513, 1995
601995
Decomposition-based multi-objective firefly algorithm for RFID network planning with uncertainty
CX Zhao, CZ Wu, J Chai, XY Wang, XM Yang, JM Lee, MJ Kim
Applied Soft Computing 55, 549-564, 2017
582017
Existence and stability of solutions for generalized Ky Fan inequality problems with trifunctions
SH Hou, XH Gong, XM Yang
Journal of Optimization Theory and Applications 146 (2), 387-398, 2010
572010
A novel filled function method and quasi-filled function method for global optimization
ZY Wu, HWJ Lee, LS Zhang, XM Yang
Computational Optimization and Applications 34 (2), 249-272, 2006
572006
Vector variational-like inequality with pseudoinvexity
XM Yang, XQ Yang
Optimization 55 (1-2), 157-170, 2006
562006
E-Benson proper efficiency in vector optimization
KQ Zhao, XM Yang
Optimization 64 (4), 739-752, 2015
502015
Some properties of convex fuzzy sets
XM Yang
Fuzzy Sets and Systems 72 (1), 129-132, 1995
501995
The system can't perform the operation now. Try again later.
Articles 1–20